Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from nausea, dizziness, lightheadedness, back pain and sore legs. What is happening?

I m get nauseated and very dizzy as soon as i stand up i feel light headed and weak yet with alot of pressure and heaviness on my head im also experiencing back pain lower and upper back pain and leg discomfort as if my legs are tired and sore and because of my nauseous feeling i have no appetite i also get hot flashes when i get very nauseated and when that happens i get very exhausted easily
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  706
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. dizzyness while getting up suddenly is norml after an age bove 35 or so. Nothing to get alarmed. Pressure and heaviness on your head should not be taken lightly as it could be sinus infection for which you should contact a general physician. Body pain, limb pain are associated with any infectious situation. Nausea and tiredness also happens when the body is fighting against foreign microorganisms that caused infection. Therefore do consult a general physician.

There is another angle of psychological manifestation to the symptoms you provided. Do visit the physician and come back. Hope better.

Hope this answers your query. Available for further clarifications.
Get well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor